BibTeX record journals/jfi/RenW017

download as .bib file

@article{DBLP:journals/jfi/RenW017,
  author    = {Weijian Ren and
               Chunlei Wang and
               Yang Lu},
  title     = {Fault estimation for time-varying Markovian jump systems with randomly
               occurring nonlinearities and time delays},
  journal   = {J. Frankl. Inst.},
  volume    = {354},
  number    = {3},
  pages     = {1388--1402},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jfranklin.2016.11.018},
  doi       = {10.1016/j.jfranklin.2016.11.018},
  timestamp = {Mon, 24 Feb 2020 15:53:17 +0100},
  biburl    = {https://dblp.org/rec/journals/jfi/RenW017.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics